# SDR EIA2001115

- Difficulty date: February 28, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - MCD UPPER PAN FROM STATION 304 TO STATION 446, FASTENER RIDING ON RIVETS AND RIVETS GOUGING ON ANGLES INSIDE CARGO DOOR AT APPROX L9L.  REPAIRED PAN PER ECRA 933-52-086-2.  (M)
